MathSciNet Relay Station
MathSciNet bibliographic data
MR1966530 33B15 (11M35)
Koyama, Shin-ya; Kurokawa, Nobushige Kummer's formula for multiple gamma functions. J. Ramanujan Math. Soc. 18 (2003), no. 1, 87–107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement